RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2004, выпуск 1, страницы 57–74 (Mi adm328)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

RESEARCH ARTICLE

Derived tame and derived wild algebras

Yuriy A. Drozd

Department of Mechanics and Mathematics, Kyiv Taras Shevchenko University, 01033 Kyiv, Ukraine

Аннотация: We prove that every finite dimensional algebra over an algebraically closed field is either derived tame or derived wild. We also prove that any deformation of a derived wild algebra is derived wild.

Ключевые слова: derived categories, derived tame and derived wild algebras, deformations of algebras, matrix problems, representations of boxes.

Полный текст: PDF файл (298 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 16G60; 15A21, 16D90, 16E05
Поступила в редакцию: 16.10.2003
Исправленный вариант: 31.01.2004
Язык публикации: английский

Образец цитирования: Yuriy A. Drozd, “Derived tame and derived wild algebras”, Algebra Discrete Math., 2004, no. 1, 57–74

Цитирование в формате AMSBIB
\RBibitem{Dro04}
\by Yuriy~A.~Drozd
\paper Derived tame and derived wild algebras
\jour Algebra Discrete Math.
\yr 2004
\issue 1
\pages 57--74
\mathnet{http://mi.mathnet.ru/adm328}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2051381}
\zmath{https://zbmath.org/?q=an:1067.16028}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm328
  • http://mi.mathnet.ru/rus/adm/y2004/i1/p57

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Bautista R., “On Derived Tame Algebras”, Bol. Soc. Mat. Mex., 13:1 (2007), 25–54  mathscinet  zmath  isi
    2. Bekkert V., Drozd Yu., Futorny V., “Derived Tame Local and Two-Point Algebras”, J. Algebra, 322:7 (2009), 2433–2448  crossref  mathscinet  zmath  isi  elib  scopus
    3. Bekkert V., Drozd Yu., “Derived Categories for Algebras with Radical Square Zero”, Algebras, Representations and Applications, Contemporary Mathematics, 483, eds. Futorny V., Kac V., Kashuba I., Zelmanov E., 2009, 55–62  crossref  mathscinet  zmath  isi
    4. Б. З. Шаваровский, “Преобразования подобия разложимых матричных многочленов и некоторые их связи”, Ж. вычисл. матем. и матем. физ., 49:9 (2009), 1539–1553  mathnet  zmath  elib; B. Z. Shavarovskii, “Similarity transformations of decomposable matrix polynomials and related questions”, Comput. Math. Math. Phys., 49:9 (2009), 1469–1482  crossref  isi
    5. Li Fang, Sun LongGang, “Derived Representation Type and Gorenstein Projective Modules of an Algebra Under Crossed Product”, Sci. China-Math., 56:3 (2013), 531–540  crossref  mathscinet  zmath  isi  scopus
    6. Voloshyn D.E., Drozd Yu.A., “Derived Categories of Nodal Curves”, Ukr. Math. J., 64:8 (2013), 1177–1184  crossref  mathscinet  zmath  isi  elib  scopus
    7. Futorny V., Marko F., “Derived Representation Type of Schur Superalgebras”, Commun. Algebr., 42:8 (2014), 3381–3385  crossref  mathscinet  zmath  isi  elib  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:145
    Полный текст:68
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020